# SDR CA080303004

- Difficulty date: March 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 2,561 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Cracked
- Location: T/R Drive
- Part time: 2,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISC PAC WAS REMOVED FOR INSPECTION DURING A SCHEDULED 1200 HOUR INSPECTION. CRACKED DISC WAS DISCOVERED DURING DISASSEMBLY. ONE DISC OF TEN IN PAC WAS COMPLETELY CRACKED ON BOTH SIDES ON ATTACHEMENT BOLT HOLE SO THAT A PIECE OF THE DISC WAS BROKEN AWAY. THE REMAINDER OF THE DISCS WERE CORRODED ON BOTH SIDES OF THE DISC IN THE SAME AREA CLOSEST TO THE BOLT HOLE.
